# SDR R61A201211070622

- Difficulty date: November 7, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000013
- Aircraft time: 21,981 hours, 16,485 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pan
- Part number: 4119103244119103
- Condition: Cracked
- Location: Cabin Seat
- Part time: 21,981 hours, 16,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE NOTED SEVERAL PASSENGER SEAT PANS CRACKED AT POSTIONS 18A, 17C, 17D, 16C, 16F, 15A, 15F,15D, 14F, 14D, 13C, 13A, 13F, 13D, 12C, 12D, 12F, 12A, 11F, 11D, 4F, 7A, 8A, AND 11D.  MAINTENANCE REMOVED AND REPLACED THE SEAT PANS PER THE EMB AMM AND SRM.  AIRCRAFT STILL IN HEAVY CHECK.
